# SDR UPS01836983

- Difficulty date: September 26, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 1690 LONG. 28L FUSELAGE SKIN IS CORRODED BEYOND LIMITS.  REPAIRED SKIN I.A.W. SRM. 53-2-1 FIG. 7
